# SDR QXEA200600588

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 17,704 hours, 25,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2298 - FLIGHT ATTENDANT REPORTS STRONG ELECTRICAL BURNING SMELL BETWEEN ROWS 3 AND 4.  NO ASSOCIATED SMOKE.  MAINTENANCE INSPECTED ALL CABIN CEILING AND SIDEWALL LIGHT FIXTURES.  NO EVIDENCE OF BURNED OR OVERHEATED SOCKETS FOUND.  RAN BOTH ENGINES USING EACH BLEED SOURCE INDIVIDUALLY WITH AIRCRAFT PACK FULL HOT.  NO ABNORMAL SMELLS NOTED.  INSPECTED AREAS AROUND ROWS 3 AND 4 TO INCLUDE SEAT POCKETS, ABOVE BINS, OVERHEAD BINS.  NOTHING ABNORMAL FOUND.  NO ACRID ELECTRICAL SMELL NOTED THROUGHOUT INSPECTION.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
